Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Anxiety, Stress, treatment and therapy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I have used athsma spays for many years morning and evening.....In the last year I have cut down to using a few times a week. I have had the shakes and rapid heartbeat recently and was wondering if this could be the cause?
Doctor :   Hi
Doctor :  
Let me read it
User :   Hi
User :   Ok
Doctor :  
After using Asthma sprays for long time and abrupt stoppage can lead to problems as you mentioned above
User :   ok
Doctor :  
but if you slowly reduce the dose you will not have problem
User :   My pressure is also high
Doctor :  
What is it measured?
User :   Honestly I dont remeber
Doctor :  
But you have to check the BP, Pulse
User :   I am male 31 years old.....I suffer from anxiousness...and am currently going through a very stressful time
Doctor :   Anxiety can lead to poundiong heart
User :   Can stress and worry cause high bp and shaking?
Doctor :  
and High Blood pressure
User :   ok
User :   So assuming its stress.....how can I relax....I feel extremely tense
User :   Even when I sleep my shoulders are near my ears and my muscles are always contracting
Doctor :  
Ok you are undergoing a phase of intense anxiety and stress problem
Doctor :  
You have to relax yourself
User :   I tried xanax....but I'm worried about becoming needy of it
User :   It helps a bit....I use the lowest dosage from time to time
Doctor :  
it is not advised to use it
Doctor :  
without Doctor's prescription
User :   ok
Doctor :  
and even after that you have to start on the natural ways of releasing stress
Doctor :  
You have to first identify the stress causing things
User :   I am british and live in Italy.......I have no doctor here
Doctor :  
and eliminate them out
User :   My girlfriend is causing me stress hehehe
User :   I cannot eliminate her
Doctor :  
You can alter her
Doctor :  
Sit with her
Doctor :  
and speak out that these are the reasons why I have stress
User :   She lives in another country for now because her mum is dying
User :   She is also sick......
Doctor :  
Ok
User :   Im stressed for this
User :   Worried crazily
User :   I think of nothing else
Doctor :   Why are you stressed
Doctor :  
for that?
Doctor :  
Are you sad and depressed because your GF's mother is not doing well?
User :   Because she behaves strangely with me....and she's upset and worried, I fear that through this situation I am losing her
User :   I am madly in love with this girl....
Doctor :   You have to support her during this time

Doctor :  
If you go stressed out
Doctor :  
who will help her
User :   I am........
User :   I don't show her that im stressed
User :   I just need to find a way to relax.......but I don't know how to deal with this
User :   Sometimes I feel like I'm dying
Doctor :  
Those are temperoray stressors then
User :   Panic attacks I think
Doctor :  
yes
User :   My heart is always pounding hard and I am always shaking........
User :   The panic attack on top of this makes it worse
User :   What can I do?
Doctor :  
Continue on the medicines
Doctor :  
for sometime
Doctor :  
other therapies include
Doctor :  
Shower baths, steam bath, regular exercise, meditation
Doctor :  
Relaxaation techniques
User :   Shall I continue a course of xanax??
Doctor :   Yes

Doctor :  
for time bing
User :   ok
Doctor :  
but at very low doses
User :   I have a box... 0,25mg
User :   How many should I take and for how long?
Doctor :   You can take it at one tablet per day
User :   ok
Doctor :  
or even 1/2 tablet per day
Doctor :  
and see if it is helping you
Doctor :  
and if not, increase it to 1 tablet per day
Doctor :  
Take that in the morning
User :   I did 1 tablet per day.....It didn't do much
Doctor :   You can continue at 1 tab per day
User :   for how long?
User :   And do I need to come off slowly or abruptly??
Doctor :  
slowly
Doctor :  
for next 15 days
Doctor :  
and you have to see a Doctor before that
User :   ok
User :   Thanks for your help doctor
Doctor :  
Ok
Doctor :  
You get well
Doctor :  
and take care of yourself
User :   thanks bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor